# SDR GTIA2022102436739

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 11,831 hours, 4,984 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Discharged
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES NEEDS SERVICING.-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
